# SDR MXIA2016051800001

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N500L
- Make and model: Cndair CL6002B16
- Aircraft serial: 5012
- Aircraft time: 5,935 hours, 4,001 cycles
- Engine: Ge CF343A
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 600319163
- Part serial: NA
- Condition: Cracked
- Location: Pax Door
- Part time: 5,935 hours, 4,001 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED NDI INSPECTION OF THE CABIN DOOR HINGE A CRACK WAS DETECTED ON 1 OF THE LOBES OF THE DOOR SIDE HINGE HALF.  EDDY CURRENT METHOD OF NDI WAS USED.
